# SDR DALA2022092306275

- Difficulty date: August 8, 2022
- Submitted: September 24, 2022
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 106,949 hours, 15,792 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 DURING LAST C-CHECK (06NOV2018) AT ATL, ER/A 572686-14AD SECT. I REPAIR WAS ACCOMPLISHED ON A/C 195, CORRECTIVE ACTION: ACCOMPLISH ER/A 572686-14AD REV. A SECTION III PRIOR TO 6,000 CYCLES OR 18,000 FLIGHT HOURS AFTER SECTION I REPAIR, WHICHEVER OCCURS FIRST. THEN AT 6,000 CYCLE OR 18,000 FLIGHT HOUR INTERVALS THEREAFTER, WHICHEVER OCCURS FIRST. (2355999)
